Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 80, NWS Louisville, KY

April 8, 202013 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 8, 2020, 11:59 PM EDT for 13 counties in Kentucky. It was in force for 46 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 11:59 PM EDT (03:59 UTC)
Expired
Apr 9, 2020, 12:45 AM EDT
In force
46 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boyle County, KY, Casey County, KY, Clark County, KY, Fayette County, KY, Garrard County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Mercer County, KY, Taylor County, KY, Washington County, KY, Woodford County, KY

The radar

The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 12:11 AM EDTTSTM WND DMGDanville, KYBROADCAST MEDIA RELAYED A VIDEO OF A TREE DOWN NEAR DANVILLE. TIME ESTIMATE OFF RADAR.
Apr 9, 12:15 AM EDTTSTM WND GST 493 Wsw Danville, KYMESONET STATION DANV DANVILLE 3 SW.
Apr 9, 12:17 AM EDTTSTM WND DMG2 Ese Mcafee, KYPOWER OUTAGES REPORTED. WINDS ESTIMATED AT UP TO 70 MPH.
Apr 9, 12:23 AM EDTTSTM WND DMG2 S Rowland, KYDELAYED REPORT. WIND GOT UNDER PORCH ROOF, LIFTING IT AND PEELING OFF MUCH OF THE ROOFING ON NW SIDE OF HOME. WIND ESTIMATED BY NWS REMOTE SURVEY AT 75 MPH.
Apr 9, 12:26 AM EDTHAIL 0.7Yosemite, KY
Apr 9, 12:28 AM EDTTSTM WND DMG4 Ne Kirksville, KYREPORT OF POWER OUTAGES IN THE WILGREEN LAKE AREA.
Apr 9, 12:30 AM EDTHAIL 1Crab Orchard, KYBROADCAST MEDIA RELAYED A PUBLIC PICTURE OF QUARTER SIZED HAIL.
Apr 9, 12:32 AM EDTTSTM WND DMG3 Nne Dog Walk, KYPORCH AND PART OF ROOF TORN OFF HOME, OUTBUILDING FLATTENED AND CATTLE TRAILER OVERTURNED. 15-20 TREES DOWNED ALONG A 1/4 MILE STRETCH OF EDWARDS RD. WINDS ESTIMATED AT 90-95 MPH BY NWS REMOTE SURVEY.
Apr 9, 12:36 AM EDTHAIL 0.7Berea, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:24 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2413 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

783 
WUUS53 KLMK 090359
SVRLMK
KYC021-045-049-067-079-113-137-151-155-167-217-229-239-090445-
/O.NEW.KLMK.SV.W.0080.200409T0359Z-200409T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1159 PM EDT Wed Apr 8 2020

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Garrard County in central Kentucky...
  Southern Clark County in central Kentucky...
  Marion County in central Kentucky...
  Northeastern Taylor County in central Kentucky...
  Jessamine County in central Kentucky...
  Casey County in central Kentucky...
  Lincoln County in central Kentucky...
  Mercer County in central Kentucky...
  Southeastern Woodford County in central Kentucky...
  Southeastern Washington County in central Kentucky...
  Boyle County in central Kentucky...
  Madison County in central Kentucky...
  Southern Fayette County in central Kentucky...

* Until 1245 AM EDT.

* At 1159 PM EDT, severe thunderstorms were located along a line
  extending from near Fayette Mall to 12 miles southeast of
  Springfield to 12 miles northwest of Campbellsville, moving
  southeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lexington, Richmond, Liberty, Nicholasville, Danville, Harrodsburg,
  Lebanon, Stanford, Lancaster and Harris Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for south central
and central Kentucky.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3784 8400 3782 8412 3781 8408 3765 8413
      3757 8409 3752 8426 3754 8435 3747 8437
      3748 8445 3733 8450 3735 8456 3711 8492
      3718 8504 3726 8506 3753 8549 3754 8550
      3767 8510 3803 8464 3794 8445 3794 8397
TIME...MOT...LOC 0359Z 312DEG 45KT 3796 8457 3761 8501 3748 8549 

HAIL...<.75IN
WIND...60MPH
 
$$

CG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 11:30 PM EDT, 29 minutes earlier.

Area forecast discussion, Apr 8, 11:30 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1130 PM EDT Wed Apr 8 2020

.Mesoscale Update...
Issued at 1100 PM EDT Wed Apr 8 2020

A long line of storms will continue to push ESE out of southern
Indiana and into north central Kentucky through the next couple of
hours. This line of storms has a history of widespread wind damage
across southern Indiana in addition to brief heavy rainfall,
frequent lightning, and some smaller hail. The environment should
remain favorable for continued severe storms all they way through
central Kentucky.

Latest data suggest 1000-2000 J/KG of MLCAPE in the presence of
strong deep layer shear. In fact, that shear may strengthen a bit
more through the end of the event as the low level jet responds to
an approaching mid/upper level impulse. Given the drier low levels
caused by good mixing early today, proximity soundings continue to
show strong potential for wind gusts to make it to the surface
despite a bit of stabilization near the ground with the loss of
daytime heating.

Still thinking the overall tornado threat is low due to high LCLs
greater than 1200m across much of the LMK CWA. Again, this is thanks
in large part to good heating/mixing from earlier today. In
addition, the surface low has already moved northeast into Ohio, so
surface winds will not be backed, except in areas caused by any
local effects. Still can't rule out a brief spin-up, but really
think the main threat will be damaging winds from here on out. Will
continue to monitor.

Issued at 953 PM EDT Wed Apr 8 2020

Thunderstorms have congealed into a line from central Indiana
southwestward into southern Illinois, with a history of damaging
wind and large hail this evening. In addition, a cluster of more
discrete cells is pushing ESE from southern Illinois, the Missouri
Bootheel, and western Kentucky. Both sets of storms are moving into
an environment characterized by 1500-2500 J/KG of MLCAPE and
sufficient deep layer shear. This environment is expected to maintain
deep into the evening across our region, and in fact expecting a
surge in forcing as a potent upper trough swings into the region and
the low level jet intensifies a bit in response.

Today's deep mixing and good heating has allowed for some dry lower
levels and proximity soundings taking on somewhat of an inverted V
type structure. See some related higher DCAPE values in the 1000-
1200 J/KG range across southern Indiana and western Kentucky where
storms will soon enter. As a result, think the straightline wind
threat is quite good. Think the large hail threat will diminish the
deeper into the evening we get, but some hail will likely still be
noted. Still can't rule out a brief tornado or two with any
mesovortices in the line, but overall think that the high LCL's >
1000m will be a limiting factor. Also, could see some of the more
isolated cells west of I-65 rotate as the low level wind profile and
best low level moisture return is in that area. Can't rule out a
small tornado threat there either. Still, the main concern is
potential for pockets or even widespread wind damage with any bowing
segments through the evening.

&&

.Forecast Update...
Issued at 1130 PM EDT Wed Apr 8 2020

Quick update to remove counties behind the line from the Tornado
Watch. Tornado threat continues in and ahead of the line.

Issued at 751 PM EDT Wed Apr 8 2020

Update to the forecast to include Tornado Watch for all of southern
Indiana and central Kentucky. Strong storms have formed upstream
over Illinois and have already attained a linear structure as they
dive to the southeast. Powerful supercells in southeast Missouri and
southern Illinois are moving east and will also congeal into a line,
joining forces with the line coming out of central Illinois. The
squall line will enter a region of steep mid-level lapse rates,
strong deep layer shear, and moderate CAPE. There are also outflow
boundaries present from earlier convection that may locally enhance
tornado risk.

&&

.Short Term...(This evening through Thursday)
Issued at 310 PM EDT Wed Apr 8 2020

...Strong to Severe Storms Possible Tonight...

Expect active weather for the first half of the short term period
as an upper level trough digs across the upper MS Valley and into
the Great Lakes region tonight. At the surface, an associated cold
front will sweep southeastward toward the OH Valley, pushing a
line of strong to severe storms through the area during the 01Z -
08Z timeframe.

Afternoon temperatures have warmed nicely into the upper 70s to low
80s as this morning's clouds have given way to clearer skies. Some
isolated storms with small hail and frequent lightning developed
over the Bluegrass Region this afternoon along a lingering frontal
boundary and are expected to move off to the southeast over the next
hour or two. The greater and more widespread threat for severe
weather will come tonight as the cold front approaches. Ahead of the
front, expect a swath of dewpoints in the low to mid 60s to
reach across the area along with steep mid-level lapse rates of
7-8 C/km, resulting in moderate instability (MLCAPE ~1000-2000
J/kg). With strengthening wind fields aloft, effective shear
values are forecast to be in the 40-50 kt range.

Overall, the main threats will be damaging winds and hail, with
brief heavy rainfall and frequent lightning also possible. With LCL
heights forecast to gradually lower to 500-1000 m ahead of the
storms and 0-1 km ESRH of 150-250 m2/s2, also cannot rule out the
possibility of an isolated tornado or two. However, a potential
inhibitor to tornado potential will be the strength of the nocturnal
inversion and whether or not the storms will be able to become
surface based.

As the cold front exits off to the southeast early Thursday morning,
brisk northwesterly winds will usher in relatively cool and dry
weather. Thursday morning temperatures are forecast to dip into the
upper 40s to lower 50s, and are then expected to rise into the upper
50s to lower 60s in the afternoon under mostly clear skies. Under a
tight pressure gradient, winds will remain strong and gusty
throughout the day, with gusts of 30-35 mph likely.

.Long Term...(Thursday night through Wednesday)
Issued at 315 PM EDT Wed Apr 8 2020

Thursday Night through Saturday...

Deep closed upper low will make its way across eastern Canada, with
broad trofiness over the eastern CONUS. Canadian high pressure will
build down the Plains and eventually settle into the Ohio Valley,
bringing unseasonably cold air. Expect temps a solid 10 degrees
below normal for most of this period. Main concern will be
frost/freeze potential. However, that is limited on Friday morning
as we'll have decent temp/dewpoint spreads and wind staying up
around 10 mph through the night. Better frost potential is Fri
night/Sat morning, especially east of I-65, where some areas could
see widespread frost. Farther west, clouds should return quickly
enough to keep temps from bottoming out.

Will carry a slight chance for rain showers during the day on
Saturday, but even that model blend seems a bit generous. Temps
start to moderate but will still run slightly below normal.

Saturday Night through Wednesday...

Widespread rain will expand into Kentucky late Sat night, with
categorical POPs continuing through Sunday as a dynamic upper low
ejects out of eastern New Mexico and west Texas into the Ohio
Valley. At this time the best chances for severe wx should remain
across the Deep South, keeping it as just a soaking rain event here
in the Ohio Valley.  However, a stronger northward surge of the warm
sector could open the door to severe convection into at least part
of Kentucky.

Cool and drier pattern sets up after Monday as the upper trof closes
into a Hudson Bay low. Could see another frosty morning by
Wednesday.

&&

.Aviation...(00Z TAF Issuance)
Issued at 807 PM EDT Wed Apr 8 2020

The focus this period will be the cold front that will move from the
northwest to the southeast this evening. The environment has steep
lapse rates making it easier for elevated winds and storm energy to
make it to the surface. Instability is also high. This is going to
make severe hail a potential threat. The line of storms will remain
relatively thin. The storms are going to hit a TAF site and quickly
move through. Behind the line, winds will veer to the northwest, and
remain gusty. Expect severe winds, lots of lightning, and some hail.
Some areas in the region will likely see winds in excess of 50 knots.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...BJS
Update...13
Short Term...JML
Long Term...RAS
Aviation...KDW
Hazardous weather outlook, Apr 8, 11:28 PM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1128 PM EDT Wed Apr 8 2020

KYZ023>029-034>043-045>049-053>057-061>067-070>078-081-082-100330-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Shelby-
Franklin-Scott-Harrison-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Lewisport, Hawesville, Hardinsburg,
Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville,
Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown,
Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville,
Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville,
Horse Cave, Greensburg, Campbellsville, Liberty, Stanford,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
1128 PM EDT Wed Apr 8 2020 /1028 PM CDT Wed Apr 8 2020/

...TORNADO WATCH 91 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ THURSDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cold front will move through the area tonight, bringing a line of
severe thunderstorms to the area. The strongest storms will be
capable of producing damaging winds, hail, heavy rainfall, and
frequent lightning. A few brief tornadoes cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Temperatures are expected to drop into the low to mid 30s on Friday
night and early Saturday morning. Areas of frost may develop, which
could harm sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for tonight, through 3am EDT.

INZ076>079-083-084-089>092-KYZ030>033-100330-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Oldham-Trimble-Henry-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Louisville,
La Grange, Bedford, Milton, and New Castle
1128 PM EDT Wed Apr 8 2020 /1028 PM CDT Wed Apr 8 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Temperatures are expected to drop into the low to mid 30s on Friday
night and early Saturday morning. Areas of frost may develop, which
could harm sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather from earlier this
evening to the National Weather Service in Louisville.

13

In the hours before

Special weather statement, Apr 8, 11:17 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
1017 PM CDT Wed Apr 8 2020

KYZ073>075-081-090400-
Monroe-Cumberland-Allen-Barren-
1017 PM CDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT MONROE...EASTERN ALLEN...WEST
CENTRAL CUMBERLAND AND SOUTHERN BARREN COUNTIES...

At 1017 PM CDT, a strong thunderstorm was located near Scottsville,
moving east at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Scottsville, Tompkinsville, Gamaliel, Fountain Run, Meshack, Oak
Forest, Gum Tree, Blythe, Maynard and Harlan Crossroads.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3663 8604 3665 8621 3687 8614 3683 8560
      3682 8560 3682 8553 3661 8552
TIME...MOT...LOC 0317Z 285DEG 28KT 3676 8608

MJ
Local storm report, Apr 8, 11:23 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1123 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     2 S EMINENCE            38.34N 85.17W
04/08/2020  M63 MPH          SHELBY             KY   MESONET

            KENTUCKY MESONET STATION CROP.

&&

EBW
Local storm report, Apr 8, 11:30 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1130 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND GST     2 NNW MT. EDEN          38.08N 85.16W
04/08/2020  M53 MPH          SHELBY             KY   MESONET

            KY MESONET STATION WADD.

&&

EBW
Special weather statement, Apr 8, 11:32 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
1132 PM EDT Wed Apr 8 2020

KYZ027-028-045-053-054-063>065-090415-
Hart-Grayson-Marion-Taylor-Nelson-Hardin-Larue-Green-
1132 PM EDT Wed Apr 8 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NELSON...
NORTHWESTERN GREEN...LARUE...WEST CENTRAL MARION...NORTHERN HART...
NORTHWESTERN TAYLOR...EASTERN GRAYSON AND SOUTHERN HARDIN COUNTIES...

At 1132 PM EDT/1032 PM CDT/, radar indicated strong thunderstorms
were located along a line extending from 9 miles northeast of
Hodgenville to 8 miles northeast of Leitchfield. Movement was
southeast at 35 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Elizabethtown, Hodgenville, Clarkson, New Haven, Upton, Sonora,
Bonnieville, Boundary Oak, Rock Creek and Saint Paul.

LAT...LON 3734 8616 3757 8630 3775 8568 3747 8544
      3726 8609
TIME...MOT...LOC 0332Z 302DEG 32KT 3770 8565 3756 8619

CG
Local storm report, Apr 8, 11:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1153 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     MARENGO                 38.37N 86.34W
04/08/2020                   CRAWFORD           IN   EMERGENCY MNGR

            SEVERAL TREES DOWN THROUGH THE COUNTY, WITH
            SPECIFIC DAMAGE CENTERED AROUND MARENGO.
            SEVERAL POWER OUTAGES AND LINES DOWN TOO.

&&
Local storm report, Apr 8, 11:55 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1155 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     MILLTOWN                38.34N 86.27W
04/08/2020  M76 MPH          HARRISON           IN   FIRE DEPT/RESCUE

            MILLTOWN FIRE DEPARTMENT MEASURED A 76 MPH
            WIND GUST.

&&

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 10:02 PM EDTSevere Thunderstorm WarningLMKMeade43 min
Apr 8, 10:05 PM EDTSevere Thunderstorm WarningLMKLogan25 min
Apr 8, 10:21 PM EDTSpecial Weather StatementLMKButler, Warren24 min
Apr 8, 10:28 PM EDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren47 min
Apr 8, 10:28 PM EDTSevere Thunderstorm WarningLMKBullitt, Henry, Jefferson, Oldham, Shelby, Trimble47 min
Apr 8, 10:40 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hancock, Hardin, Meade, Nelson50 min
Apr 8, 10:43 PM EDTSpecial Weather StatementLMKGrayson, Ohio47 min
Apr 8, 11:06 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Shelby, Spencer24 min
Apr 8, 11:08 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott52 min
Apr 8, 11:10 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Franklin, Scott, Shelby, Woodford50 min
Apr 8, 11:17 PM EDTSpecial Weather StatementLMKMonroe43 min
Apr 8, 11:26 PM EDTTornado WarningLMKNelson, Washington20 min
Apr 8, 11:29 PM EDTSevere Thunderstorm WarningLMKAnderson, Jessamine, Marion, Mercer, Nelson, Washington and 1 more46 min
Apr 8, 11:32 PM EDTSpecial Weather StatementLMKLarue43 min
Apr 8, 11:41 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette34 min
Apr 9, 12:48 AM EDTSpecial Weather StatementLMKMadison12 min
Apr 9, 3:14 PM EDTFreeze WatchLMKAdair, Anderson, Bourbon, Boyle, Casey, Clark and 26 more12 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.